

Draft - v6

PSSDC MEETING AGENDA

THURSDAY, SEPTEMBER 29, 2022 Radisson Blu Hotel-Toronto Harbourfront

9:00 A.M. - 4:00 P.M. - PSSDC Meeting

MEETING ROOM: Admiral Ballroom, 3rd floor

BREAKFAST: 8:00 A.M. – 8:55 A.M. EDT – View Room

#	TIME	PSSDC PRIORITY/ TOPIC	OBJECTIVE	ACTION	LEADS
	9:00 – 9:05 a.m.	Welcome	 Land Acknowledgement Roundtable introduction of PSSDC Members and Observers 	PSSDC Co-Chairs: James Gilbert, ESDC Mark Burns, YT	
1	9:05 - 9:15 a.m. (10 min)	Secretariat	Objective: A) Approval of Record of Decision from Feb. 18, 2022, virtual meeting, (TAB 1A)	For approval	Lead: Mark Burns, YT
			 B) Acceptance of September 29, 2022, Meeting Agenda (TAB 1B) C) PSSDC Action Items (TAB 1C) D) PSSDC Bring Forward Agenda 	For approval For review	
2	9:15 – 10:30 a.m. (75 min)	Client Centric Services	 D) PSSDC Bring Forward Agenda (TAB 1D) Priority #6 - Artificial Intelligence & RPA (TAB 2) Measuring Citizens' Emotional Engagement <u>Objective:</u> Facilitated workshop: Measuring level of Citizens' Emotional Engagement. 	For review Insights on open-ended data, which provides greater precision for improving services.	Lead: Mark Burns, YT <u>Presenter:</u> Sumair Sayani, Founder of Pathos Al <u>Pathos Al</u> <u>Emotional</u> Engagement



	10:3	0 – 10:45 a.m.	The workshop will explore how Al research can help public sector organizations 'unearth' citizens' emotions and level of engagement with public services. Using recent data from Citizen First and Business First studies, the session will examine how deeper insights can be derived from open-ended data, which provides greater precision for improving services. BREAK – Admiral Foyer		
3	10:45 – 11:45 a.m. (60 min)	Client Centric Services	Priority #1 Modernization of Service Delivery Models <u>Objective:</u> Integrated Response - Immigration and Refugee Support Program: Multiple levels of government have come together to support Ukrainians coming to British Columbia using new omni-channel processes. System to be replicated for future crisis.		Lead: James Gilbert, ESDC Sheila Robinson, Assistant Deputy Minister, Service BC Adriana Poveda Executive Director, Service Delivery, Service BC
4	11:45 – 12:00 p.m. (15 min) 12:00 – 1	PSSDC Treasurer's Report :00 p.m.	Objective:PSSDC Treasurer's ReportoFinancial Report (TAB 4A)oPSSDC Members' contributionsfor 2022/2023 (TAB 74B)LUNCH – View Room (5th floor)	For information	Lead: Mark Burns, YT Linda Maljan, PSSDC Treasurer
5	1:00 – 1:30 p.m. (30 min)	Client Centric Services	 Priority #8 Policy and Service Integrated and Agile Design - (TAB 5) <u>Objective:</u> Discussion on what is the shared commitment to the Truth and Reconciliation CTA#17 on reclaiming traditional / Indigenous names (and 	Opportunity for PSSDC to discuss and identify next steps and/or opportunity	Lead: Mark Burns, YT Indigenous Services Canada Lori Doran, Director General



		other Immigration, <u>Refugees and</u> <u>Citizenship Canada</u> <u>initiatives - Jan 28,</u> <u>2021 - Canada.ca</u>	diacritical marks (not roman numerals). This requires coordination with P/T vital statistics and those in the business of issuing ID documents (status cards, passports, licenses, other.)	for collaboration.	Denis Poirier, Director, Operations Vital Stats Council of Canada: Krista Dewey, Director, Deputy Registrar General, NS
6	1:30 – 2:30 p.m. (20 min)	PSSDC Information Sharing & Strategic Research	 Strategic Research & PSSDC Information Sharing Analysis - (TAB 6) Objective: A) Results of PSSDC Jurisdictional Information Sharing Analysis: Overview of key service delivery accomplishments across the country, and overview of service delivery issues identified by members for possible discussion and potential interjurisdictional collaboration. 	Overview of main client centric priorities/ issues / accomplish- ments across the country to align with PSSDC priorities.	Lead: James Gilbert, ESDC <u>Research</u> <u>Committee Co-</u> <u>Chairs:</u> Tareq Al- Shumari, ON & Michael Kalin, IRCC Pavel Chernousov, Research
	(40 min)	0 – 2:45 p m	 B) ESDC to present on their current research agenda and how this research may help to advance the priorities of the PSSDC and opportunity for inter-jurisdictional collaboration. 	Opportunity to collaborate with ESDC on their research agenda to advance PSSDC priorities	Analyst Ginette Gervais, Director, Service Research Division, Service Policy and Strategy Directorate, ESDC
	2:30 – 2:45 p.m.		BREAK – Admiral Foyer		
7	2:45 – 3:45 p.m. (60 min)	Client Centric Services	Priority #2 Client Experience Management – (TAB 7) Client Complaint Management <u>Objective:</u>	Insights on current and next generation client complaint management in public sector service	Lead: Mark Burns, ESDC Presenter: <i>TBC: MSDO</i>



		Client complaint management in the public sector - a shift in the way clients interact with government. Presentation on current approaches or tools to manage client complaints and what is next for complaint management. Complaining has never been easier due to the rising use of digital tools. Equipping public sector organisations to deal with client complaints is important, not only to hold government to account, but in order to use these complaints as a valuable tool for service improvement, which in turn will help enhance the overall user-experience to citizens.	delivery – this is an ask of the Council	
8 3:4 4:00 p.m (15 min 4:00 p.m	D)) D	 <u>Objective:</u> A) Update report: Contact Centre CoP (TAB 8) B) Welcome of new PSSDC PT Co-Chair. Thanks to outgoing PT Co-Chair C) PSSDC EVALUATION FORM – (TAB 9) Next PSSDC in-person meeting: February 29, 2023 Adjournment of PSSDC Meeting 	To be completed at the meeting	Lead: James Gilbert, ESDC ICCS Secretariat